# SDR P5CA0601480

- Difficulty date: May 4, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 81,626 hours, 19,365 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, JFK TOWER NOTIFIED FLIGHT CREW THAT A TIRE APPEARS TO HAVE BLOWN.  MX FOUND THAT NR 12 TIRE BLEW.  REMOVED AND REPLACED NR 11 AND NR 12 TIRE ASSY'S PER 32-45-01.  SPIN AND AXLE CHECKS OK.
